# SDR AALA201802269065

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 18,567 hours, 7,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: NAS528A8
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12C LENS MISSING. MAINTENANCE SECURED THE LENS IAW AMM 33-23-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
